# SDR DL72S952660

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Te Flap
- Component: 6521634149K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT FLAP REPLACED TEMP. REPAIR 50 FROM INBD END LOWER SKIN PER SRM 57-50-4, FIG. 10 AND ERA 27109-14.  FOUND DURING SHOP INSPECTION.
